# SDR HEEA967700

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY SIDE HAS BURNT SEGMENTS.
